Alert archive / New Mexico / Wind Advisories in 2016
Wind Advisory 36, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Nov 27, 2016, 5:07 PM MST. It took effect at Nov 28, 2016, 10:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2016, 5:07 PM MST (00:07 UTC)
- In effect from
- Nov 28, 2016, 10:00 AM MST
- Expired
- Nov 28, 2016, 6:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
971 WWUS75 KABQ 280007 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 507 PM MST SUN NOV 27 2016 ...ANOTHER ROUND OF GUSTY WINDS EXPECTED FOR THE CENTRAL MOUNTAIN CHAIN AND PORTIONS OF THE EASTERN PLAINS ON MONDAY... NMZ523-526-529-532>534-539-281200- /O.EXP.KABQ.HW.W.0012.000000T0000Z-161128T0000Z/ /O.NEW.KABQ.WI.Y.0036.161128T1700Z-161129T0100Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- EASTERN LINCOLN COUNTY- 507 PM MST SUN NOV 27 2016 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MST MONDAY... ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MST MONDAY. * LOCATION...CENTRAL HIGHLANDS...SOUTH CENTRAL MOUNTAINS...NORTHEAST HIGHLANDS...EASTERN SAN MIGUEL...GUADALUPE...QUAY AND EASTERN LINCOLN COUNTIES. * WINDS...WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS AROUND 55 MPH. * TIMING...WEST WINDS WILL SLOWLY DIMINISH THIS EVENING THEN BECOME MORE NORTHWESTERLY AND STRENGTHEN MONDAY MORNING...REACHING A PEAK IN THE EARLY AFTERNOON. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...SUDDEN CROSSWINDS WILL IMPACT NORTH/SOUTH ORIENTED ROADS INCLUDING INTERSTATE 25 IN THE LAS VEGAS AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ531-280115- /O.EXP.KABQ.HW.W.0012.000000T0000Z-161128T0000Z/ HARDING COUNTY- 507 PM MST SUN NOV 27 2016 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... GUSTY WEST WINDS WILL SLOWLY DIMINISH DURING THE EVENING. THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE. $$ NMZ515-521-524-281200- /O.EXP.KABQ.WI.Y.0035.000000T0000Z-161128T0000Z/ /O.NEW.KABQ.WI.Y.0036.161128T1700Z-161129T0100Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- SOUTH CENTRAL HIGHLANDS- 507 PM MST SUN NOV 27 2016 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MST MONDAY... ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MST MONDAY. * LOCATION...EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...THE SANDIA AND MANZANO MOUNTAINS...AND THE SOUTH CENTRAL HIGHLANDS. * WINDS...WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WEST WINDS WILL SLOWLY DIMINISH THIS EVENING THEN BECOME MORE NORTHWESTERLY AND STRENGTHEN MONDAY MORNING...REACHING A PEAK IN THE EARLY AFTERNOON. * VISIBILITY...LOCALIZED AREAS OF BLOWING SNOW COULD ALSO BE OBSERVED. * LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL IMPACT NORTH/SOUTH ORIENTED ROADWAYS. LOOSE OBJECTS MAY BECOME AIRBORNE OR BLOW AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ522-535>537-540-281200- /O.EXP.KABQ.WI.Y.0035.000000T0000Z-161128T0000Z/ /O.NEW.KABQ.WI.Y.0036.161128T1700Z-161129T0100Z/ ESTANCIA VALLEY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- SOUTHWEST CHAVES COUNTY- 507 PM MST SUN NOV 27 2016 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MST MONDAY... ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MST MONDAY. * LOCATION...THE ESTANCIA VALLEY...DE BACA...CURRY AND ROOSEVELT COUNTIES AS WELL AS SOUTHWEST CHAVES COUNTY. * WINDS...WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WEST WINDS WILL SLOWLY DIMINISH THIS EVENING THEN BECOME MORE NORTHWESTERLY AND STRENGTHEN MONDAY MORNING...REACHING A PEAK IN THE EARLY AFTERNOON. * VISIBILITY...LOCALLY REDUCED IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL IMPACT NORTH/SOUTH ORIENTED ROADS. UNSECURED OBJECTS MAY BECOME AIRBORNE OR BLOW AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ525-527-528-530-280115- /O.EXP.KABQ.WI.Y.0035.000000T0000Z-161128T0000Z/ UPPER TULAROSA VALLEY-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-UNION COUNTY- 507 PM MST SUN NOV 27 2016 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... GUSTY WEST WINDS WILL SLOWLY DIMINISH DURING THE EVENING. THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE. $$ NMZ512>514-281200- /O.NEW.KABQ.WI.Y.0036.161128T1700Z-161129T0100Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- 507 PM MST SUN NOV 27 2016 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MST MONDAY. * LOCATION...WEST SLOPES AND HIGHER ELEVATIONS OF THE SANGRE DE CRISTO MOUNTAINS. * WINDS...WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. * TIMING...WEST WINDS WILL SLOWLY DIMINISH THIS EVENING THEN BECOME MORE NORTHWESTERLY AND STRENGTHEN MONDAY MORNING...REACHING A PEAK IN THE EARLY AFTERNOON. * VISIBILITY...LOCALLY REDUCED THROUGH PASSES AND OPEN AREAS DUE TO BLOWING SNOW. * LOCAL IMPACTS...BLOWING SNOW MAY IMPACT TRAVEL THROUGH PASSES SUCH AS BOBCAT PASS. SUDDEN CROSS WINDS MAY IMPACT HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
2 follow-up statements
287 WWUS75 KABQ 281054 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 354 AM MST MON NOV 28 2016 ...ANOTHER ROUND OF GUSTY WINDS EXPECTED FOR THE CENTRAL MOUNTAIN CHAIN AND PORTIONS OF THE EASTERN PLAINS ON MONDAY... NMZ512>515-521>524-526-529-532>537-539-540-290100- /O.CON.KABQ.WI.Y.0036.161128T1700Z-161129T0100Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 354 AM MST MON NOV 28 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS EVENING... * LOCATION...CENTRAL MOUNTAIN CHAIN...EASTERN AND SOUTH CENTRAL HIGHLANDS AND THE EAST CENTRAL PLAINS. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 55 MPH. * TIMING...WEST TO NORTHWEST WINDS WILL INCREASE THROUGH EARLY AFTERNOON THEN DECREASE DURING THE EVENING HOURS. * VISIBILITY...NO RESTRICTIONS ANTICIPATED. * LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL IMPACT NORTH/SOUTH ORIENTED ROADS. UNSECURED OBJECTS MAY BECOME AIRBORNE OR BLOW AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
399 WWUS75 KABQ 290050 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 550 PM MST MON NOV 28 2016 NMZ512>515-521>524-526-529-532>537-539-540-290200- /O.EXP.KABQ.WI.Y.0036.000000T0000Z-161129T0100Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 550 PM MST MON NOV 28 2016 ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING... GUSTY WEST WINDS WILL SLOWLY DIMINISH DURING THE EVENING. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 27, 4:58 PM MST, 9 minutes earlier.
Area forecast discussion, Nov 27, 4:58 PM MST, 9 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 458 PM MST Sun Nov 27 2016 .AVIATION... 00Z TAF CYCLE The second in a series of Pacific disturbances has taken aim on N/C NM. Bands of generally -SN have broken out across NW and NC areas and will sag southward as the overnight progresses. More TAF sites are expected to be impacted versus this mornings precip event. This means VIS/CIG restrictions. Following the snow band passage...CIGS and VIS could improve some but then lower back into a restriction category. LIFR/IFR and MVFR conditions are all expected for several hrs. GUP is the most likely candidate to be impacted...then FMN/AEG/ABQ/SAF. Downsloping will reduce the possible impacts at LVS/TCC and ROW. Wind will once again be a aviation hazard on Monday. Peak winds between 17z to 22z with gusts 30-45 kt at many of the terminal sites. Suspect AWW speeds will once again be met at ABQ Mon afternoon. 50 && .PREV DISCUSSION...330 PM MST Sun Nov 27 2016... .SYNOPSIS... Another upper level disturbance will dive east southeastward over New Mexico tonight with a few to near 6 inches of snow over the continental divide region and western mountains. Some models even depict around 1 inch of snow in the Albuquerque and Santa Fe areas, which should arrive just in time to impact morning commutes. The third in the series of upper level troughs Monday night and Tuesday will target the northern mountains and continental divide region with a few to several inches of snow coming mostly Monday night. There will be a break in the weather mid week, but temperatures will remain cold. Yet another storm system may bring another round of wintry precipitation with a strong back door cold front Friday into Saturday. && .DISCUSSION... A broad longwave trough has carved out a foothold over the western US with multiple shortwave troughs rotating through it. The first shortwave in a series impacted the northern mountains into today with accumulating snow and wind. Strong winds will linger in the northern mountains tonight where another inch or two of snow will be possible. Will continue the Winter Weather Advisory for Snow and Blowing Snow there until 5 am. We will also issue a Winter Weather Advisory for Snow from Cuba to the Chuska Mountains and southward for the second in the series of upper level troughs. NAM12, GFS20, RAP13 and HRRR...all trusted mesoscale models...depict a band of snow forming from eastern AZ eastward to the Chuska and Jemez Mountains this evening. This band is forecast to drop southward over the I-40 corridor within a few hours either side of midnight, before fizzling out during the late night hours as it pushes into the southwest mountains. This band could produce an inch to locally 2 inches of snow around the Albuquerque metro area, and farther south in the middle Rio Grande Valley. Monday looks like another windy day with the strongest gusts around 50 mph along and just east of the central mountain chain. Recent model runs depict the third shortwave in the series to be somewhat moisture deprived as it crosses Monday night into Tuesday. Locations west of the Rio Grande look favored for precip Monday night. Then, the storm may try to form a closed low that lingers over the northern mountains and northeast as the back door cold front arrives on Tuesday. The position of the upper low will be a major determining factor on how strong the back door cold front is when it arrives, and how much upslope flow will develop. It looks like snow will linger through Tuesday in the northern mountains, and possibly also across northeast areas if the upslope flow gets strong enough. At the end of the week an upper level low pressure system is forecast to drop southward out of the Great Basin over the Baja Peninsula. This will draw a strong back door cold front into the state. Since the storm is not heading toward our state, precip looks to be on the lighter side but it could cover much of the area Friday into Saturday. 44 && .FIRE WEATHER... Cold, unsettled weather has arrived over NM and will significantly limit any notable fire weather concerns for the foreseeable future. The 2nd round of snow is pushing into western NM this afternoon and will focus several inches along the Cont Dvd and upper Gila region overnight. A dusting to 1" is even possible in the ABQ/SAF metro. W/NW winds will remain breezy to locally windy Monday and usher in even colder air. High temps will be 10-15F below normal. This 2nd round will help lay some initial snowpack in areas that have yet to see snow this year. The 3rd round of snow will pass thru Monday night and increase the potential for light snow just about anywhere along and west of the central mt chain. The main focus for accumulations will move back into the northern mts, thus we are finally beginning to see a more notable snowpack develop. The coldest temps of the season so far will shift across the area Tuesday on gusty NW winds. Temps into Wednesday morning will average single digits to teens in many areas across the north w/ teens and 20s south and east. Wednesday and Thursday will be transition days from drier W/NW flow to improving moist SW flow. Temps will moderate but still be 5 to 10F below normal. Vent rates will deteriorate to poor these two days with weaker mixing and higher surface pressure over the state. The next potential winter storm system is on the horizon Thursday night or Friday but confidence is very low at this time. Guyer && .ABQ WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 5 PM MST this afternoon for the following zones... NMZ523-526-529-531>534-539. Wind Advisory until 5 PM MST this afternoon for the following zones... NMZ515-521-522-524-525-527-528-530-535>537-540. Wind Advisory from 10 AM to 6 PM MST Monday for the following zones... NMZ512>515-521>524-526-529-532>537-539-540. Winter Weather Advisory until 5 AM MST Monday for the following zones... NMZ502-504>509. Winter Weather Advisory until 5 AM MST Monday for the following zones... NMZ510>514. && 50
In the hours before
Local storm report, Nov 27, 12:07 PM MST, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1207 PM MST SUN NOV 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 11 NNW CANON PLAZA 36.70N 106.25W
11/27/2016 E2.0 INCH RIO ARRIBA NM OTHER FEDERAL
HOPEWELL SNOTEL.
0700 AM SNOW 7 E CANJILON 36.50N 106.31W
11/27/2016 E5.0 INCH RIO ARRIBA NM OTHER FEDERAL
BATEMAN SNOTEL.
0700 AM SNOW 5 ESE RED RIVER 36.68N 105.33W
11/27/2016 E2.0 INCH COLFAX NM OTHER FEDERAL
RED RIVER PASS SNOTEL.
0700 AM SNOW 8 SE EAGLE NEST 36.46N 105.17W
11/27/2016 E2.0 INCH COLFAX NM OTHER FEDERAL
TOLBY SNOTEL.
0700 AM SNOW 8 NE ARROYO SECO 36.58N 105.45W
11/27/2016 E14.0 INCH TAOS NM OTHER FEDERAL
TAOS POWDERHORN SNOTEL.
0700 AM SNOW 5 SSE LLANO LARGO 36.07N 105.63W
11/27/2016 E2.0 INCH TAOS NM OTHER FEDERAL
RIO SANTA BARBARA SNOTEL.
0900 AM SNOW RED RIVER 36.71N 105.42W
11/27/2016 E5.0 INCH TAOS NM PUBLIC
RED RIVER SKI AREA.
0900 AM SNOW 3 NW TRES RITOS 36.16N 105.55W
11/27/2016 E3.0 INCH TAOS NM PUBLIC
SIPAPU SKI AREA.
0915 AM SNOW 5 ESE BLACK LAKE 36.27N 105.18W
11/27/2016 M2.8 INCH COLFAX NM COCORAHS
0915 AM SNOW 1 NW VALDEZ 36.54N 105.60W
11/27/2016 M1.6 INCH TAOS NM COCORAHS
0915 AM SNOW 2 NNE QUESTA 36.74N 105.58W
11/27/2016 M1.0 INCH TAOS NM COCORAHS
1100 AM SNOW DULCE 36.93N 107.00W
11/27/2016 M1.0 INCH RIO ARRIBA NM PUBLIC
&&
EVENT NUMBER ABQ1601489
EVENT NUMBER ABQ1601490
EVENT NUMBER ABQ1601491
EVENT NUMBER ABQ1601492
EVENT NUMBER ABQ1601493
EVENT NUMBER ABQ1601494
EVENT NUMBER ABQ1601495
EVENT NUMBER ABQ1601496
EVENT NUMBER ABQ1601497
EVENT NUMBER ABQ1601498
EVENT NUMBER ABQ1601499
EVENT NUMBER ABQ1601500
GUYERLocal storm report, Nov 27, 12:14 PM MST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1214 PM MST SUN NOV 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM NON-TSTM WND GST 18 NNE ENCINOSO 33.92N 105.33W
11/27/2016 M58 MPH LINCOLN NM APRSWXNET/CWOP
&&
EVENT NUMBER ABQ1601501
GUYERSpecial weather statement, Nov 27, 1:44 PM MST, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 144 PM MST SUN NOV 27 2016 NMZ518-519-521-281100- SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS- 144 PM MST SUN NOV 27 2016 ...A BAND OF LIGHT SNOW IS POSSIBLE IN THE ALBUQUERQUE AND SANTA FE METRO AREA OVERNIGHT... A FAST-MOVING UPPER LEVEL STORM SYSTEM SHIFTING SOUTHEAST THROUGH THE SOUTHERN ROCKIES WILL INCREASE THE POTENTIAL FOR LIGHT SNOW IN THE ALBUQUERQUE AND SANTA FE METRO AREA OVERNIGHT. COMPUTER MODELS ARE INDICATING THAT A BAND OF SNOW MAY SET UP OVER THE AREA AROUND MIDNIGHT THEN TAPER OFF BY SUNRISE. A QUICK DUSTING TO 1 INCH OF SNOWFALL IS POSSIBLE...WITH THE BEST CHANCE OVER THE FOOTHILLS OF ALBUQUERQUE...SANTA FE...AND PLACITAS. THE COMBINATION OF COLD TEMPERATURES AND GUSTY WINDS MAY CREATE A BRIEF PERIOD OF SLICK TRAVEL DURING THE MONDAY MORNING COMMUTE. 42
Local storm report, Nov 27, 2:46 PM MST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
246 PM MST SUN NOV 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM NON-TSTM WND GST 7 WSW ENCINO 34.63N 105.57W
11/27/2016 M58 MPH TORRANCE NM PUBLIC
&&
EVENT NUMBER ABQ1601502
GUYERLocal storm report, Nov 27, 2:48 PM MST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
248 PM MST SUN NOV 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 AM HIGH SUST WINDS 18 NNE ENCINOSO 33.92N 105.33W
11/27/2016 M42 MPH LINCOLN NM PUBLIC
&&
EVENT NUMBER ABQ1601503
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 3:59 AM MST | Winter Weather Advisory | ABQ | 25 hr |
Nearby
Wind Advisories in New Mexico, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.